MathSciNet Relay Station
MathSciNet bibliographic data
MR643050 (83b:16029) 16A64 (20C05)
Webb, Peter J. The Auslander-Reiten quiver of a finite group. Math. Z. 179 (1982), no. 1, 97–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement